MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 29th may 2025, it was reported by an arthrex employee via email that for an ar-3652ttsp-1, fibertak® rc suture anchor, (black/blue), the insertor shaft broke upon insertion - shaft tip was retrieved.This was detected during use in an open rotator cuff repair procedure on (b)(6) 2025.The procedure was completed successfully another anchor of the same code was opened.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone preparation, misaligned insertion, or prying/leveraging the device with excessive force during use.Per dfu-0054-eo revision 7: " 7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.8.Visually inspect all devices immediately after use for the potential of loose body remnants left behind in the patient.".

Brand Name
SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22289933
Report Number1220246-2025-02570
Device Sequence Number12876371
Product Code MBI
UDI-Device Identifier00888867362956
UDI-Public(01)00888867362956(11)241029(17)290930(10)15339511
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU
Device Catalogue NumberAR-3652TTSP-1
Device Lot Number15339511
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown